# SDR ABXA080250

- Difficulty date: September 29, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part serial: NSN
- Condition: Loose
- Location: Wheel
- Component: Tire Assy
- Component part number: 3910797509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MLG TIRE REQUIRED CHANGE PER PEA 34100014-001.  REMOVED AND REPLACED NR 1 MLG TIRE ASSY IAW DC9 AMM 32-40-01-2.  WHEEL BOLTS LOOSE.  INSPECTED, REPAIRED IAW ABX SPEC WORKSHEET BS421B DATED 12-21-07 AND THE ABX WHEEL AND TIRE MANUAL, REV 17.
